# SDR FDEA200908313164

- Difficulty date: August 31, 2009
- Submitted: August 31, 2009
- Operation: Air carrier
- Aircraft: N521FE
- Make and model: Doug MD-11F
- Aircraft serial: 48478
- Aircraft time: 60,161 hours, 8,619 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Former
- Part number: ARB292013
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING L/E INTERIOR COMPARTMENT XOS 1020 FORMER FOUND CRACKED.  LT WING L/E INTERIOR FORMER REMOVED AND FABRICATED IAW DWG ARB2920, REV BB.  LT WING L/E INTERIOR FORMER AT (XOS 1020) INSTALLED IAW SRM 51-35-01, REV 41 AND SRM 51-33-01 REV 41.  REPAIR CLASSIFIED AS MINOR.
